# SDR SIMA20170711001

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 42,459 hours, 37,625 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

NR 2 BRAKE FAILED. NR 1 TIRE DAMAGED AND BRAKE NR 1 DAMAGE DUE TO HYD CONTAMINATION AND FOD FROM TIRE AND BRAKE NR 2. REMOVED AND REPLACED NR 1 TIRE IAW W/C 32-700-11. REMOVED AND REPLACED BRAKE TEMP SENSOR IAW AMM 32-47-01 OPS. REMOVED AND REPLACED BRAKE ASSEMBLY NR 2 IAW W/C 32-600-14 OPS CHECK GOOD NO LEAKS NOTED CHECK GOOD.
